Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 40, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 19, 2025, 5:22 PM CDT for Benton County, Arkansas; Delaware County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2025, 5:22 PM CDT (22:22 UTC)
- Expired
- May 19, 2025, 5:46 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Benton County, AR, Delaware County, OK
The radar
The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
241
WFUS54 KTSA 192222
TORTSA
ARC007-OKC041-192300-
/O.NEW.KTSA.TO.W.0040.250519T2222Z-250519T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
522 PM CDT Mon May 19 2025
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Benton County in northwestern Arkansas...
Southeastern Delaware County in northeastern Oklahoma...
* Until 600 PM CDT.
* At 522 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Maysville, moving northeast at 55
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Decatur... Maysville...
Hiwasse... Miller...
Cherokee City... Gravette...
Colcord...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3650 9462 3650 9411 3621 9464 3635 9475
3652 9462
TIME...MOT...LOC 2222Z 226DEG 47KT 3634 9464
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
510
WWUS54 KTSA 192234
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
534 PM CDT Mon May 19 2025
OKC041-192244-
/O.CAN.KTSA.TO.W.0040.000000T0000Z-250519T2300Z/
Delaware OK-
534 PM CDT Mon May 19 2025
...THE TORNADO WARNING FOR SOUTHEASTERN DELAWARE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for northwestern
Arkansas.
&&
LAT...LON 3650 9449 3650 9411 3631 9451 3643 9457
TIME...MOT...LOC 2234Z 238DEG 55KT 3642 9447
$$
ARC007-192300-
/O.CON.KTSA.TO.W.0040.000000T0000Z-250519T2300Z/
Benton AR-
534 PM CDT Mon May 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN BENTON COUNTY...
At 534 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gravette, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Decatur... Gravette...
Hiwasse...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3650 9449 3650 9411 3631 9451 3643 9457
TIME...MOT...LOC 2234Z 238DEG 55KT 3642 9447
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$275 WWUS54 KTSA 192246 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 546 PM CDT Mon May 19 2025 ARC007-192256- /O.CAN.KTSA.TO.W.0040.000000T0000Z-250519T2300Z/ Benton AR- 546 PM CDT Mon May 19 2025 ...THE TORNADO WARNING FOR NORTHWESTERN BENTON COUNTY IS CANCELLED... The storm which prompted the warning has moved out of the area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 700 PM CDT for northwestern Arkansas. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Tulsa. Remember, a Severe Thunderstorm Warning still remains in effect for most of Benton County until 615 PM CDT. && LAT...LON 3650 9449 3650 9411 3631 9451 3643 9457 TIME...MOT...LOC 2244Z 226DEG 47KT 3653 9433 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:55 PM CDT, 2 hours 27 minutes earlier. Its key messages:
- Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All severe hazards are possible including large to very large hail (2+ inches), tornadoes (potentially strong), and damaging wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma and northwest Arkansas. Flood Watch remains in effect until 7 AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through the end of the week.
Area forecast discussion, May 19, 2:55 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
255 PM CDT Mon May 19 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 247 PM CDT Sun May 17 2025
- Severe thunderstorms likely today through early tonight. All
severe hazards are possible including large to very large hail
(2+ inches), tornadoes (potentially strong), and damaging
wind gusts (70-80 mph).
- Elevated flash flood potential for much of eastern Oklahoma
and northwest Arkansas. Flood Watch remains in effect until 7
AM tomorrow.
- Cooler and drier weather for the middle of next week.
- Increasing thunderstorm chances by late Wednesday and through
the end of the week.
&&
.SHORT TERM...
(Through tonight)
Issued at 247 PM CDT Mon May 19 2025
Strong to severe thunderstorms will continue to impact the region
through this evening and into the early overnight hours, shifting
east with time. Several storms have tracked across E OK so far
this afternoon, well ahead of the dryline. Additional development
is likely along and ahead of the dryline over the coming hours.
While storms have struggled at times to take full advantage of
the environment early this afternoon, conditions remain favorable
for all severe hazards including large to very large hail (2+ inches),
tornadoes (potentially strong), and damaging wind gusts (70-80
mph). As convective inhibition continues to erode this afternoon,
expect storms will have an easier time utilizing the parameter
space. This is likely already occurring across south-central
Oklahoma with rapidly strengthening convection occurring within
the past hour. Please have multiple ways to receive warnings
today and tonight, as there is potential for high-end impacts for
all locations in eastern Oklahoma and northwest Arkansas.
With fairly widespread coverage expected, storms may congeal into
clusters or linear segments by this evening. This would tend to
favor damaging wind gusts as the primary hazard with time, along
with elevated potential for line-embedded tornadoes given strong
low level shear/ SRH. Storms and associated severe potential will
end from west to east tonight, with the highest concentration of
storms likely exiting our CWA by 3 AM. As the primary trough axis
and frontal boundary moves through mid- late overnight, additional
isolated showers and thunderstorms may redevelop across NE OK and
NW AR. Severe potential will be lower with this activity, but may
still see some severe hail or wind gusts with any stronger cells.
Thunderstorms are likely to produce torrential rainfall today and
tonight as PWATs remain near climatological maximums. With
repeated rounds of storms expected, rainfall totals between 1-4"
are expected, especially across SE OK and NW AR. This is
approaching or exceeding local flash flood guidance and elevated
flash flood potential is noted for much of eastern Oklahoma and
northwest Arkansas. The Flood Watch has been expanded to include
Wagoner, Muskogee, McIntosh, Pittsburg, Latimer, and Pushmataha
counties and remains in effect until 7 AM tomorrow for locations
most at risk of flash flooding. Additionally, area rivers will
experience rises, with a few locations expected to climb into
action or minor flood stage. Please remain alert for any Flash
Flood Warnings and do not attempt to drive through flooded
roadways.
&&
.LONG TERM...
(Tomorrow through Monday)
Issued at 247 PM CDT Mon May 19 2025
Any ongoing showers or storms will move east of the FA by tomorrow
morning as high pressure fills in behind the front. A dry and
pleasant day is in store across the region with increasing
sunshine and highs in the 70s/ lower 80s. By late Wednesday/
Wednesday night, a frontal boundary sags into at least northern
portions of the FA, bringing low shower/ storm chances to the
area. Then, during the day Thursday, a subtle disturbance pushes
into the S Plains bringing additional precip chances across the FA.
Active weather is expected to continue into the weekend as SW
flow aloft sets up with multiple disturbances impacting our area.
While severe weather potential will increase during this period,
it is currently not expected to be as widespread or intense as
today's/ previous days. Heavy rainfall and flooding may become
more of a concern as well with multiple rounds of rain and storms.
Please continue to monitor the forecast over the coming days for
additional details and specifics. Temperatures generally remain
near seasonal averages through the period.
&&
.AVIATION...
(18Z TAFS)
Issued at 101 PM CDT Mon May 19 2025
MVFR cigs continue to overspread most of the region early this
afternoon. There may be a few hours of VFR at a few TAF sites in
the next couple of hours, but confidence on coverage and timing
isn't too high at this time. Thunderstorms are currently flaring
up across the forecast area scattered to numerous storms will
prevail through this evening and possibly through the overnight
period. A mixture of VFR and MVFR should prevail, with periodic
IFR and LIFR possible in storms and heavy rainfall. Storms are
expected to shift east of all TAF sites after midnight, with MVFR
cigs lingering behind the precipitation through at least mid-
morning Tuesday. Ceilings should gradually lift and break apart by
late morning.
Mejia
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 77 54 83 / 70 0 0 10
FSM 67 80 56 87 / 90 10 0 0
MLC 63 79 56 86 / 80 0 0 0
BVO 56 76 49 80 / 80 0 0 10
FYV 61 76 52 83 / 100 20 0 10
BYV 62 75 53 79 / 90 20 0 10
MKO 62 75 54 82 / 90 0 0 10
MIO 60 73 50 76 / 90 20 0 10
F10 61 77 54 83 / 80 0 0 0
HHW 66 78 56 84 / 70 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ049-057-058-062-063-
067>076.
AR...Flood Watch through Tuesday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...43
LONG TERM....43
AVIATION...67Hazardous weather outlook, May 19, 1:16 PM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
116 PM CDT Mon May 19 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
116 PM CDT Mon May 19 2025
...WIDESPREAD SEVERE WEATHER IMPACTS EXPECTED THROUGH TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Rest of Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
HEAVY RAIN AND FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread severe weather is expected through tonight as multiple
rounds of thunderstorms impact the region. Large instability and
shear will support supercells capable of all severe hazards,
including potentially high impact severe hazards such as very
large hail, damaging wind gusts, and numerous tornadoes.
Additionally, rich moisture content will lead to heavy rainfall
and flash flood potential as several rounds of thunderstorms
impact the same locations through tonight. Some areas have seen
recent rainfall of 2-5 inches already over the last two days with
additional heavy rainfall causing localized flash flooding
concerns across the region.
The final round of storms should begin to push through eastern
Oklahoma and into western Arkansas toward the end of the period as
a cold front moves through the region from northwest to
southeast.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY...No Hazards.
THURSDAY...Thunderstorm Potential.
FRIDAY THROUGH SUNDAY...Thunderstorm Potential
...Heavy Rain Potential.
EXTENDED DISCUSSION...
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather. More rounds of thunderstorms could also again
lead to heavy rainfall and flooding concerns for some locations.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready to
respond to impacts from severe weather through tonight.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, May 19, 4:34 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
434 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Hail 3 SE Collinsville 36.32N 95.80W
05/19/2025 E1.00 Inch Rogers OK Public
&&
JDSLocal storm report, May 19, 4:49 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
449 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Hail 8 SE Dewey 36.73N 95.81W
05/19/2025 M1.00 Inch Washington OK Public
&&
JDSSpecial weather statement, May 19, 4:57 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
457 PM CDT Mon May 19 2025
OKZ057-058-061>063-192230-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
457 PM CDT Mon May 19 2025
...A STRONG THUNDERSTORM WILL IMPACT CRAIG...NORTHEASTERN ROGERS...
NORTHWESTERN DELAWARE...CENTRAL OTTAWA AND NORTHERN MAYES COUNTIES
THROUGH 530 PM CDT...
At 457 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Adair, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pensacola... Vinita...
Commerce... Cherokee State Park...
Bernice State Park... Langley...
Big Cabin... Strang...
Cleora... Chelsea...
White Oak... Welch...
Fairland... Ottawa...
Bernice... Adair...
Ketchum... Afton...
Miami... Narcissa...
This includes Interstate 44 between mile markers 265 and 312.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3684 9464 3635 9516 3648 9551 3700 9514
3700 9502
TIME...MOT...LOC 2157Z 219DEG 45KT 3648 9523
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MejiaLocal storm report, May 19, 5:07 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
507 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM Hail 1 WNW Collinsville 36.37N 95.86W
05/19/2025 M1.50 Inch Tulsa OK NWS Employee
Lots of quarter to ping pong hail observed.
&&
JDSLocal storm report, May 19, 5:10 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
510 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Tstm Wnd Gst 2 ENE Copan 36.91N 95.89W
05/19/2025 M62 MPH Washington OK Mesonet
Measured thunderstorm wind gust of 62 mph at
the Copan Mesonet.
&&
JDSLocal storm report, May 19, 5:15 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
515 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM Tstm Wnd Dmg South Coffeyville 36.99N 95.62W
05/19/2025 Nowata OK Emergency Mngr
Report of trees down in South Coffeyville.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:11 AM CDT | Flood Watch | TSA | Benton, Carroll, Madison, Washington | 24 hr |
| May 19, 2:55 PM CDT | River Flood Advisory | TSA | Crawford, Franklin | 34 hr |
| May 19, 2:55 PM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 53 hr |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 48 min |
| May 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 43 min |
| May 19, 5:42 PM CDT | Tornado Warning | TSA | Benton, Washington | 27 min |
| May 19, 6:12 PM CDT | Special Weather Statement | TSA | Benton | 33 min |
| May 19, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 37 min |
| May 19, 6:52 PM CDT | Tornado Warning | TSA | Washington | 23 min |
| May 19, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 52 min |
| May 19, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian, Washington | 51 min |
| May 18, 8:39 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 66 min |
| May 18, 9:25 PM CDT | Wind Advisory | TSA | Choctaw, Pushmataha | 3 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 59 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Ottawa | 30 hr |
| May 19, 8:13 AM CDT | River Flood Advisory | TSA | Cherokee | 6 hr |
| May 19, 8:14 AM CDT | Special Weather Statement | TSA | Nowata | 16 min |
| May 19, 8:26 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| May 19, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| May 19, 11:50 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 55 min |
| May 19, 12:34 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 56 min |
| May 19, 12:40 PM CDT | Special Weather Statement | TSA | Latimer | 50 min |
| May 19, 1:10 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 50 min |
| May 19, 1:23 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 37 min |
| May 19, 1:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner and 1 more | 47 min |
| May 19, 1:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 62 min |
| May 19, 1:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 36 min |
| May 19, 1:57 PM CDT | Special Weather Statement | TSA | Creek | 33 min |
| May 19, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 47 min |
| May 19, 2:38 PM CDT | River Flood Warning | TSA | Adair, Delaware | 30 hr |
| May 19, 2:38 PM CDT | River Flood Warning | TSA | Cherokee | 60 hr |
| May 19, 2:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| May 19, 2:51 PM CDT | River Flood Warning | TSA | LeFlore | 32 hr |
| May 19, 3:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 27 min |
| May 19, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Rogers, Tulsa and 1 more | 49 min |
| May 19, 3:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 43 min |
| May 19, 3:47 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 43 min |
| May 19, 3:57 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 33 min |
| May 19, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Rogers, Wagoner | 38 min |
| May 19, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Mayes, Nowata, Osage, Rogers and 3 more | 52 min |
| May 19, 4:27 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 33 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Sequoyah, Wagoner | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 39 min |
| May 19, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 50 min |
| May 19, 4:55 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 50 min |
| May 19, 4:57 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 33 min |
| May 19, 5:07 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 53 min |
| May 19, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 46 min |
| May 19, 5:20 PM CDT | Tornado Warning | TSA | Pittsburg | 25 min |
| May 19, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 47 min |
| May 19, 5:39 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 3 hr |
| May 19, 5:40 PM CDT | Tornado Warning | TSA | Pittsburg | 35 min |
| May 19, 5:47 PM CDT | Tornado Warning | TSA | Pittsburg | 28 min |
| May 19, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 40 min |
| May 19, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 46 min |
| May 19, 6:03 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 27 min |
| May 19, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 52 min |
| May 19, 6:08 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 52 min |
| May 19, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 48 min |
| May 19, 6:18 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 42 min |
| May 19, 6:19 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| May 19, 6:24 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 36 min |
| May 19, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 32 min |
| May 19, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 42 min |
| May 19, 6:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 39 min |
| May 19, 6:41 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 25 min |
| May 19, 6:50 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 25 min |
Nearby
Tornado Warnings in Arkansas, 2025Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.